MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP PROXIMAL TIBIA PLATE 12H/226MM/LEFT-STERILE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP PROXIMAL TIBIA PLATE 12H/226MM/LEFT-STERILE; PLATE, FIXATION, BONE
Model Number 240.045S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on or about (b)(6) 2019 the patient suffered a fall and was implanted with 4.5 mm proximal tibial plate and synthes screws.On or about (b)(6) 2020 the patient developed an infection and was treated and hospitalized.On or about (b)(6) 2020 an x-ray was taken of the left lower extremity which revealed an acute fracture in the 4.5 mm proximal tibial plate.On or about (b)(6) 2020 the patient underwent a revision surgery to remove the defective fractured 4.5 mm proximal tibial plate and other associated screws.This complaint captures the revision of broken plate and is related to (b)(4).This complaint involves one (1) device.Concomitant devices: 4.5mm cortex screw self-tapping 28mm (part # 214.828 lot # unknown, quantity# 1).4.5mm cortex screw self-tapping 26mm (part # 214.826, lot # unknown, quantity# 1).5.0mm cannulated conical screw 80mm (part # 02.205.280 lot # unknown, quantity# 1).5.0mm locking screw slf-tpng with t25 stardrive recess 60mm (part # 212.221, lot # unknown, quantity# 1).5.0mm locking screw slf-tpng with t25 stardrive recess 55mm (part # 212.220, lot # unknown, quantity# 1).5.0mm locking screw slf-tpng with t25 stardrive recess 26mm (part # 212.207, lot # unknown, quantity# 1).This report is for one (1) 4.5mm lcp proximal tibia plate 12h/226mm/left-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part # (b)(4).Synthes lot # h305809.Supplier lot # n/a.Release to warehouse date: march 24, 2017.Expiration date: february 28, 2026.Manufacturer: elmira.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: a2, b6, b7, e1 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: d4 (primary udi number), e4, h5, h8 if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM LCP PROXIMAL TIBIA PLATE 12H/226MM/LEFT-STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12003563
Report Number2939274-2021-02971
Device Sequence Number3241997
Product Code HRS
UDI-Device Identifier10886982164629
UDI-Public(01)10886982164629(10)H305809
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K011978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number240.045S
Device Catalogue Number240.045S
Device Lot NumberH305809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer07/08/2021
01/24/2023
10/05/2023
10/07/2024
10/25/2024
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/16/2021
02/08/2023
10/11/2023
10/10/2024
10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5 MM CORTEX SCREW SELF-TAPPING 26 MM; 4.5 MM CORTEX SCREW SELF-TAPPING 28 MM; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 26; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 55; 5.0 LCKNG SCREW SLF-TPNG T25 SD REC 60; 5.0 MM CANNULATED CONICAL SCREW 80 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale